# SDR CA011002006

- Difficulty date: September 16, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 5,342 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Limiter
- Part number: D2B20000B
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DISCOVERED DURING POST FLIGHT INSPECTION. FURTHER INVESTIGATION FOUND LEAD AND LAG DRAG HINGE BEARINGS WERE VERY STIFF IN TWO OF THE 3 ROTOR HEAD SLEEVES.
